MathSciNet Relay Station
MathSciNet bibliographic data
MR1109019 (93g:60136) 60J05
Borovkov, A. A. Lyapunov functions and the ergodicity of multidimensional Markov chains. (Russian) Teor. Veroyatnost. i Primenen. 36 (1991), no. 1, 93--110; translation in Theory Probab. Appl. 36 (1991), no. 1, 1–18 (1992)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement